| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 4, 2010, no. 41-44


I. D. Arandelovic, V. Misic
      Contractive linear operators and their applications in F - cone metric fixed point theory
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 41-44, 2005-2015.

A. Mukherjee, S. Bhowmik
      Fractionalized groups
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 41-44, 2017-2023.

S. K. Datta, S. Tamang
      On a result of Niino and Suita
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 41-44, 2025-2028.

S. K. Datta, S. Savapondit
      Generalised growth properties of composite entire and meromorphic functions
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 41-44, 2029-2041.

G. A. Pullen, M. Kumaran
      Application of multinomial-Dirichlet conjugate in MCMC estimation: A breast cancer study
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 41-44, 2043-2049.

A. M. Abd-Alla, S. R. Mahmoud
      Effect of rotation on thermoelastic waves in a non-homogeneous infinite cylinder
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 41-44, 2051-2064.

G. A. Afrouzi, S. Shokooh
      Large solution of quasilinear elliptic equations under the Keller-Osserman condition
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 41-44, 2065-2074.

G. A. Afrouzi, S. Ala
      An existence result of positive solutions for a class of Laplacian systems
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 41-44, 2075-2078.

A. H. Salas
      The exponential and logarithmic functions on commutative Banach algebras
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 41-44, 2079-2088.

S. S. Bhoosnurmath, V. L. Pujari
      E-valued Borel exceptional values of meromorphic functions
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 41-44, 2089-2099.

A. Mohammed, M. Darus
      New properties for certain integral operators
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 41-44, 2101-2109.

J. S. Manhas
      Row (column) bounded operators on operator spaces
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 41-44, 2111-2120.

P. Rattana, T. Tanutpanit, P. Kumam
      Approximation methods for solving equilibrium problems and variational inequality problems of an Infinite family of nonexpansive mappings
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 41-44, 2121-2141.

Fei Bao, Panpan Zhu, Peibiao Zhao
      Portfolio selection problems based on fuzzy interval numbers under the minimax rules
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 41-44, 2143-2166.

E. Zerrik, M. Ould Sidi
      Regional controllability of linear and semi linear hyperbolic systems
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 41-44, 2167-2198.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |